# SDR AALA202107285173

- Difficulty date: July 24, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 36,163 hours, 14,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A750213
- Condition: Cracked
- Location: Bs 500f S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON BAFFLE CLIP LOCATED AT STA 500F, STR 27 R. REMOVED AND REPLACED BAFFLE CLIP PER BOEING DRAWING 143A7505.
